MAUDE Adverse Event Report: MEDTRONIC XOMED INC. XPS SYSTEM NAVIGATED BLADE; INSTRUMENT, STEREOTAXIC

MEDTRONIC XOMED INC. XPS SYSTEM NAVIGATED BLADE; INSTRUMENT, STEREOTAXIC
Model Number 1884006EM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported via health care professional that during functional endoscopic sinus surgery, the blade's tip broke into a small piece.There was no broken piece of the reported product remain inside the patient's body.The procedure was completed with backup product(s) with no delay.There was no intervention performed/planned there was no patient impact.

Brand Name
XPS SYSTEM NAVIGATED BLADE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key10381593
Report Number1045254-2020-00353
Device Sequence Number3145795
Product Code HAW
UDI-Device Identifier00613994617408
UDI-Public00613994617408
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K130608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2022
Device Model Number1884006EM
Device Catalogue Number1884006EM
Device Lot Number0219384206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1